MAUDE Adverse Event Report: I-SENS RELION¿ PREMIER CLASSIC METER; PORTABLE BLOOD GLUCOSE METER

I-SENS RELION¿ PREMIER CLASSIC METER; PORTABLE BLOOD GLUCOSE METER
Model Number 784001
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the complaint items were not returned, i-sens proceeded with a root cause analysis using a reference meter and retained strips from the complaint lot.First, as a result of the control solution test, all readings in both a and b levels met the acceptable range.Second, when tested with blood prepared at approximately 147 mg/dl, which is assumed to be the patient's blood glucose level at the time of the incident, all results met the acceptable criteria.Therefore, it was confirmed that the product is functioning normally.
 
Event or Problem Description
The customer is calling on behalf of her husband.She stated he is receiving inaccurate readings.She stated she called the paramedics two weeks ago when reading on the meter was 381.Customer purchased meter two weeks ago.The patient's wife stated she was concerned with his reading and called the paramedics since the reading on classic meter was 381 when she took it at 7:30 am.When the paramedics arrived, he did not have to take any insulin due to the reading received on their meter being 147.The paramedics recommended for meter to be calibrated.No treatment was provided by the paramedics, they tested the patient and left.

Brand Name
RELION¿ PREMIER CLASSIC METER
Common Device Name
PORTABLE BLOOD GLUCOSE METER
Manufacturer (Section D)
I-SENS
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
Manufacturer (Section G)
I-SENS WONJU FACTORY
94-1, donghwagongdan-ro
munmak-eup
wonju-si, 26365
KS   26365
Manufacturer Contact
hyojin baik
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS   06646
MDR Report Key20490543
Report Number3005621222-2024-00011
Device Sequence Number11805711
Product Code NBW
UDI-Device Identifier00681131280624
UDI-Public(01)00681131280624
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K121133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number784001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2024
Initial Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale
Patient Weight68 KG